# SDR DALA2022111407308

- Difficulty date: November 10, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N811DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31916
- Aircraft time: 29,682 hours, 11,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 747-767 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON INTERCOSTAL BTW STA 747-767 AND STRG 25R AT AFT CARGO COMPT. INTERCOSTAL BTW STA 747-767 AND STRG 25R AT AFT CARGO COMPT WAS REPLACED PER B737-900ER SRM 51-40-02-0G.
